Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Patikia across the top of hand. Had arthroscopic carpal tunnel release and trigger thumb release. Dermatitis?

I had arthroscopic carpal tunnel release and trigger thumb release 8 days ago. I ve developed patikia across the top of my hand. It doesn t itch or anything. I have what looks like contact dermatitis from my wrist to my elbow and it itches. Before I put cortison 10 on it, I caught myself itching it hard. The little bumps came up to big bumps. The cream helped some, but it still itches. Are these symptoms typical post-operatively? I see my dr. for a follow-up on Mon., but it s Sat. night and I itch.
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Dec 2013
It is a common sequel to have mild bruising after any surgical procedure due to the operative procedure as well as due to medications given for the same. You do not worry about it. These spots will be vanishing in next 7-14 days of period.
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor